# SDR UPS99230941

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING 997306 FOUND SHEAR TIE CRACKED AT BS 320 BETWEEN 524 AND 525 RT.  REMOVED CRACKED SHEAR TIE AND INSTALLED NEW SHEAR TIE PER SRM 53-10-4 AND SRM 51-10-2.
